# SDR UIEA2020032000502

- Difficulty date: March 16, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,625 hours, 15,204 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40608
- Part serial: P72412OLN
- Condition: Oil Consumption
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OIL QUANTITY CONTINUALLY DROPS IN OIL QUANTITY DURING FLIGHT, ENGINE QUANTITY AT START INDICATED 23 QTS OIL QUANTITY AT ELAPSE TIME 98:55 IS 4 QTS.( REMOVED AND REPLACED ENGINE 2 I.A.W ATLAS W/C A-71-999-02-01. )
